Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi doctors. My mom is suffering from body itching at nights. It's happening since 7 years till now. She takes levosiz half tablet every night. Itching won't stop until she takes tablet every night. Consulted many skin doctors. They said no medicine for this. U have to suffer life tym. Her age is 43 weight 56. Pls doctor help me to find best treatment for her. By consuming levosiz from 7 years she got side effect as back pain.

1 Doctor Answered
Seems like urticaria with house dust mite allergy. Kindly consult an allergist for proper diagnosis and treatment. Taking levocetrizine for long will effect liver and brain.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.